Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from vaginal tb and was on tablets for 9 months but still have blood discharge

Sir lost year March 2010 dr digonised that I am SUFFERING FROM vaginal T.B. THAN I TOOK 9 MONTH TABLETS AS PER DR. PRESCRIPTION JUST JANVARY I FINISED MY TABLETS AK3, AK4, NOW BLOOD DISCHARGE COMING FROM MY VAGINAL , WHY SIR ANY PROBLEM IS THERE Sir lost year March-2010 dr digonised that I am SUFFERING FROM vaginal T.B. THAN I TOOK 9 MONTH TABLETS AS PER DR. PRESCRIPTION JUST JANVARY I FINISED MY TABLETS AK3, AK4, NOW BLOOD DISCHARGE COMING FROM MY VAGINAL , WHY SIR ANY PROBLEM IS THERE
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
General & Family Physician 's  Response
Hello
Welcome to HealthcareMagic
Reproductive tract TB diagnosed as extrapulmonary tuberculosis. For this by WHO guidelines the treatment is of 6 months (DOTS). It is freely available in Govt. institutions. You have taken treatment in private hospital.
Nevermind, please get culture/senitivity examination done for TB bacilli and if positive start Anti TB treatment. Have check up by gyane doctor and treatment advice.
Have a Healthful Day..
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor